# SDR R61A2022031100200

- Difficulty date: March 7, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 30,469 hours, 21,836 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Boot
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN HIGH ALTITUDE AT 30K FEET DOWN TO 7800 FEET, CABIN ALTITUDE AT 10.7K. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R #2 PACK INLET DUCT BOOT.
